New asymmetric generalizations of the Filbert and Lilbert matrices


Kilic E., KOPARAL S., ÖMÜR N.

PERIODICA MATHEMATICA HUNGARICA, vol.78, no.2, pp.231-241, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s10998-018-0253-0
  • Journal Name: PERIODICA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.231-241
  • Keywords: Filbert matrix, Fibonacci and Lucas numbers, q-analogues, LU-decomposition, DETERMINANT

Abstract

Two new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulae are derived for their LU-decompositions and inverses.